# SDR USAA2012031400003

- Difficulty date: February 26, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 34,496 hours, 19,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D534800480
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SHAPE SILL BETWEEN FR66+5 INCHES TO FR67+16 INCHES, S23L.  REPLACED SHAPE SILL BETWEEN FR66+5 INCHES TO FR67+16 INCHES, S23L IAW A319 SRM 51-72-11 & AIRBUS DRAWING  D53480505.
